# SDR ASAA2021072435493

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 29,946 hours, 9,622 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 499C
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 24,161 hours, 8,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN RUNS WARM IN ALL PHASES OF FLIGHT. IMPOSSIBLE TO COOL DOWN. GROUNDED - YES. REPLACED ALL 3 CABIN TEMP SENSOR FILTERS WITH NEW ONES REF B737-900 AMM 21-61-06-400-801. ACCOMP CABIN TEMP CONT & IND OPS TEST. CONT CABIN TEST PASS, BUT FWD & AFT PASS CABIN UNCONTROLLABLE STAYS HOT REF AMM 21-61-00-700-807-002. REF L/P#60229979/ AND 60229980, R/H PACK TCV VALVE REPLACED AND L/H PACK CONTROLLER REPLACED. REF B737-900 FIM 21-62 TASK 849 REPAIR CONFIRMATION OPS NORMAL, ALL THREE ZONES COLD.
